Russian Journal of Nonlinear Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rus. J. Nonlin. Dyn., 2021, Volume 17, Number 1, Pages 49–57 (Mi nd741)  

Nonlinear physics and mechanics

Modelling of the Thermodynamic Properties of the Plasma Mixture

A. S. Polyukhinab

a Moscow Institute of Physics and Technology, Institutskiy per. 9, Dolgoprudny, Moscow Region, 141701 Russia
b Joint Institute for High Temperatures of the Russian Academy of Sciences, ul. Izhorskaya 2, Moscow, 125412 Russia

Abstract: Numerical modelling of the thermodynamic properties of plasma mixture is performed using the Thomas Fermi model with two different approaches. For this purpose, a numerical algorithm, as well as program realization, is developed to solve the Thomas Fermi equations with quantum-exchange corrections. For the first time a comparison between different methods for taking account of the heterogeneous composition of plasma is made and an algorithm for estimating the corrections for mixtures is developed.

Keywords: computational model, magnetized plasma, numerical method, thermodynamic property

DOI: https://doi.org/10.20537/nd210105

Full text: PDF file (395 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 78-04, 82B30, 82D10
Received: 25.01.2021
Accepted:04.03.2021
Language:

Citation: A. S. Polyukhin, “Modelling of the Thermodynamic Properties of the Plasma Mixture”, Rus. J. Nonlin. Dyn., 17:1 (2021), 49–57

Citation in format AMSBIB
\Bibitem{Pol21}
\by A. S. Polyukhin
\paper Modelling of the Thermodynamic Properties
of the Plasma Mixture
\jour Rus. J. Nonlin. Dyn.
\yr 2021
\vol 17
\issue 1
\pages 49--57
\mathnet{http://mi.mathnet.ru/nd741}
\crossref{https://doi.org/10.20537/nd210105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4240817}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105190929}


Linking options:
  • http://mi.mathnet.ru/eng/nd741
  • http://mi.mathnet.ru/eng/nd/v17/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Number of views:
    This page:15
    Full text:3
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021